# SDR QXEA200702047

- Difficulty date: December 30, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 16,049 hours, 11,702 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2584 - APU FIRE FAIL CAUTION ILLUMINATED.  MAINTENANCE PLACED ON MEL 26-12-1A.  AIRCRAFT RETURNED TO SERVICE.
